IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v26y1996i4p479-497.html
   My bibliography  Save this article

Computing equilibria of GEI by relocalization on a Grassmann manifold

Author

Listed:
  • Demarzo, Peter M.
  • Eaves, B. Curtis

Abstract

No abstract is available for this item.

Suggested Citation

  • Demarzo, Peter M. & Eaves, B. Curtis, 1996. "Computing equilibria of GEI by relocalization on a Grassmann manifold," Journal of Mathematical Economics, Elsevier, vol. 26(4), pages 479-497.
  • Handle: RePEc:eee:mateco:v:26:y:1996:i:4:p:479-497
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(95)00752-0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. John Geanakoplos, 1997. "An Introduction to General Equilibrium with Incomplete Asset Markets," Levine's Working Paper Archive 1115, David K. Levine.
    2. Geanakoplos, John, 1990. "An introduction to general equilibrium with incomplete asset markets," Journal of Mathematical Economics, Elsevier, vol. 19(1-2), pages 1-38.
    3. Husseini, S. Y. & Lasry, J. -M. & Magill, M. J. P., 1990. "Existence of equilibrium with incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 19(1-2), pages 39-67.
    4. Magill, Michael & Shafer, Wayne, 1991. "Incomplete markets," Handbook of Mathematical Economics,in: W. Hildenbrand & H. Sonnenschein (ed.), Handbook of Mathematical Economics, edition 1, volume 4, chapter 30, pages 1523-1614 Elsevier.
    5. Smale, Steve, 1976. "A convergent process of price adjustment and global newton methods," Journal of Mathematical Economics, Elsevier, vol. 3(2), pages 107-120, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. P. Herings & Karl Schmedders, 2006. "Computing equilibria in finance economies with incomplete markets and transaction costs," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 27(3), pages 493-512, April.
    2. Herings, P.J.J. & Talman, A.J.J. & Yang, Z.F., 1999. "Variational Inequality Problems With a Continuum of Solutions : Existence and Computation," Discussion Paper 1999-72, Tilburg University, Center for Economic Research.
    3. Dumas, Bernard J & Lyasoff, Andrew, 2009. "Incomplete-Market Equilibria Solved Recursively on an Event Tree," CEPR Discussion Papers 7138, C.E.P.R. Discussion Papers.
    4. Esteban-Bravo, Mercedes, 2004. "An interior point algorithm for computing equilibria in economies with incomplete asset markets," DEE - Working Papers. Business Economics. WB wb046023, Universidad Carlos III de Madrid. Departamento de Economía de la Empresa.
    5. P. Jean-Jacques Herings & Felix Kubler, 2002. "Computing Equilibria in Finance Economies," Mathematics of Operations Research, INFORMS, vol. 27(4), pages 637-646, November.
    6. Talman, A.J.J. & Yamamoto, M., 2004. "Contimuum of zero points of a mapping on a compact, convex set," Other publications TiSEM 45f27466-e81f-412f-a975-4, Tilburg University, School of Economics and Management.
    7. Ma, Wei, 2015. "A simple method for computing equilibria when asset markets are incomplete," Journal of Economic Dynamics and Control, Elsevier, vol. 52(C), pages 32-38.
    8. Bernard Dumas & Andrew Lyasoff, 2008. "Incomplete-Market Equilibria Solved Recursively on an Event Tree," NBER Working Papers 14629, National Bureau of Economic Research, Inc.
    9. Momi, Takeshi, 2003. "The index theorem for a GEI economy when the degree of incompleteness is even," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 273-297, June.
    10. Momi, Takeshi, 2012. "Failure of the index theorem in an incomplete market economy," Journal of Mathematical Economics, Elsevier, vol. 48(6), pages 437-444.
    11. Sy-Ming Guu & Kenneth L. Judd, 2001. "Asymptotic methods for asset market equilibrium analysis," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 18(1), pages 127-157.
    12. Schmedders, Karl, 1998. "Computing equilibria in the general equilibrium model with incomplete asset markets," Journal of Economic Dynamics and Control, Elsevier, vol. 22(8-9), pages 1375-1401, August.
    13. Eaves, B. Curtis & Schmedders, Karl, 1999. "General equilibrium models and homotopy methods," Journal of Economic Dynamics and Control, Elsevier, vol. 23(9-10), pages 1249-1279, September.
    14. Predtetchinski, Arkadi, 2006. "A new proof of the index formula for incomplete markets," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 626-635, August.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:26:y:1996:i:4:p:479-497. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.